W. L. GORE & ASSOCIATES, INC. GORE-TEX® SUTURE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Back to Search Results |
| Catalog Number |
7K04A |
| Medical Device Problem Codes |
Break (1069); Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to gore that on (b)(6) 2025, a patient was to be implanted with gore-tex® suture to perform arteriovenous fistula.Two sutures were forked.One suture was broken during the knotting.Therefore, new suture was utilized.The procedure was prolonged and completed without adverse effect.
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.H3: engineering evaluation could not be performed as the device was discarded by hospital.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
H6: c19 -a review of the associated manufacturing records indicated that the suture was manufactured according to approved procedures and met all release specifications.The reported failure has been confirmed.Manufacturing records were reviewed, and no abnormalities were recorded.Based on the information available, no definitive root cause could be determined.As such, root cause for the complaint is unknown root cause not established.